2-outer-independent domination in graphs - Publikacja - MOST Wiedzy

Wyszukiwarka

2-outer-independent domination in graphs

Abstrakt

We initiate the study of 2-outer-independent domination in graphs. A 2-outer-independent dominating set of a graph G is a set D of vertices of G such that every vertex of V(G)\D has at least two neighbors in D, and the set V(G)\D is independent. The 2-outer-independent domination number of a graph G is the minimum cardinality of a 2-outer-independent dominating set of G. We show that if a graph has minimum degree at least two, then its 2-outer-independent domination number equals the vertex cover number. Then we investigate the 2-outer-independent domination in graphs with minimum degree one.

Cytowania

  • 2

    CrossRef

  • 4

    Web of Science

  • 3

    Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
NATIONAL ACADEMY SCIENCE LETTERS-INDIA nr 38, wydanie 3, strony 263 - 269,
ISSN: 0250-541X
Język:
angielski
Rok wydania:
2015
Opis bibliograficzny:
Jafari Rad N., Krzywkowski M.: 2-outer-independent domination in graphs// NATIONAL ACADEMY SCIENCE LETTERS-INDIA. -Vol. 38, iss. 3 (2015), s.263-269
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1007/s40009-015-0389-x
Weryfikacja:
Politechnika Gdańska

wyświetlono 32 razy

Publikacje, które mogą cię zainteresować

Meta Tagi